| Model Number |
02.12.E0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Implant Pain (4561)
| Date of Event |
03/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery after 1 year and 11 months due to pain and stiffness in the right knee flexion and the cause is unknown.The surgeon revised the 11mm insert to a 10mm t to address the stiffness.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 mar 2026.Lot 2336593: (b)(4) items manufactured and released on 22 sep 2023.Expiration date: 2028-sept-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.